Buy it Again
Signature Care Aspirin Pain Relief 81mg NSAID Low Dose Enteric Coated Tablet - 32 Count
Aspirin, Low Dose, 81 mg, Tablets
Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 85 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Quality guaranteed. Compare to Bayer Low Dose Aspirin active ingredient (this product is not manufactured or distributed by Bayer Healthcare LLC, distributed by Bayer Healthcare LLC, distributors of Bayer Low Dose Aspirin). Enteric coated. Aspirin regimen. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.
Active Ingredients: In Each Tablet: Aspirin (81 mg). Purpose: Pain Reliever, NSAID Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Corn Starch, D&C Yellow 10, FD&C Yellow 6, Hypromellose, Methacrylic Acid, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Shellac Wax, Silica, Simethicone, Sodium Bicarbonate, Sodium Lauryl Sulfate, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; facial swelling; shock; asthma (wheezing). Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding; The chance is higher if you: take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; take a blood thinning (anticoagulant) or steroid drug; are age 60 or older; have 3 or more alcoholic drinks every day while using this product; have had stomach ulcers or bleeding problems; take mo
Directions Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.